# SDR AU981257

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Part number: 10619093
- Condition: Bent
- Location: Extinguisher
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOILET WASTE BIN FIRE EXTINGUISHER NOZZLES BENT AND NOT PROTRUDING INTO THE WASTE BIN AREA.
